# SDR UALA2010030100716

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 29,534 hours, 11,663 cycles
- Engine: Iae V2522A5
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CB CARGO DOOR ON PANEL 122VU IS POPPED.  SMOKE COMING FROM FWD CARGO DOOR OPEN-CLOSE SWITCH AREA. SWITCH ON AOG Y5092. AOG FOR SWITCH IS G3529. FOUND BROKEN WIRE TO FWD CARGO PIT OPEN LOCKED LIGHT. CHANGE LIGHT AND REPAIR WIRE TO LIGHT.OPS CHECKED GOOD.
